skin-hair-icon
Dust allergy
As consulted i have dust allergy ,, like my eye gets red and i feel very itchy in eyes while and after travelling.Doctor suggested 2 eye drops when am using the drops everything will be OK. Once i stop using the problem starts very itchy , eye becomes red and i feel something is there in my eyes..am using those drops almost from a year i don't want to continue am scared something will happen to my eyes please help me
56 Views v

Answers (1)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Pallavi A. Salunke
Homeopath 6 yrs exp Navi Mumbai
Please get your eyes check by a opthalmo first. If there is no problem you can start with homeopathic medicines.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.